# SDR KCSA071083

- Difficulty date: March 26, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 72,658 hours, 19,756 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1800, RBL 4, FLOORBEAM VERTICAL SUPPORT CRACKED 2 INCHES BELOW UPPER CAP.
